MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the patient information center ix indicating that the patient heart rate is going over the stat limit it will not alarm.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) remoted into prs and evaluated the icu, tele, ed, and 2 west pic configurations after the upgrade.The device was in use for patient monitoring, monitoring was not interrupted, there was no patient harm, and no device failure occurred.The rse compared the current settings with the pre-upgrade configurations and confirmed that the pic upgrade did not change the relevant alarm settings.The 2 west latching was set to red alarms only, the heart-rate alarm behavior was set to short, and the qrs detection threshold was set to 300 uv; these settings could account for missed yellow alarm sounds, low-heart-rate alarms, and false asystole alarms.The rse explained the alarm latching and heart-rate behaviors to biomed and the charge nurse, demonstrated how to change the visual and audible latching settings on the mx750 bedside monitor, and advised that any changes would need to be applied to the icu bedside monitors.Retrospective review settings were aligned across the icu and 2 west pic systems, classic calipers were added to the applicable icu and 2 west hosts, and the rse explained that the new caliper feature automatically populates measurements that must be reviewed and adjusted by nursing staff before saving.Configuration files, alarm setting definitions, qrs threshold information, latching information, yellow heart-rate behavior information, and caliper screenshots were sent to biomed, and the clinical team was left to decide whether to modify the alarm settings.Biomed and the charge nurse confirmed they understood that the pic upgrade had not changed the alarm settings, understood the available configuration changes, and verified the classic calipers option.No further follow-up was requested; the system met specifications and was returned to use.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50900338
Report Number9610816-2026-102017
Device Sequence Number5853180
Product Code MHX
UDI-Device Identifier00884838132320
UDI-Public(01)00884838132320(10)4.8.2.0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown